Note rectificative : “Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions”
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, pp. 811-814.
@article{ASENS_1996_4_29_6_811_0,
     author = {Guivarch, Y. and Le Jan, Y.},
     title = {Note rectificative : {{\textquotedblleft}Asymptotic} winding of the geodesic flow on modular surfaces and continuous fractions{\textquotedblright}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {811--814},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {6},
     year = {1996},
     doi = {10.24033/asens.1755},
     zbl = {0878.60052},
     mrnumber = {97i:58136},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1755/}
}
TY  - JOUR
AU  - Guivarch, Y.
AU  - Le Jan, Y.
TI  - Note rectificative : “Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions”
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1996
DA  - 1996///
SP  - 811
EP  - 814
VL  - Ser. 4, 29
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1755/
UR  - https://zbmath.org/?q=an%3A0878.60052
UR  - https://www.ams.org/mathscinet-getitem?mr=97i:58136
UR  - https://doi.org/10.24033/asens.1755
DO  - 10.24033/asens.1755
LA  - en
ID  - ASENS_1996_4_29_6_811_0
ER  - 
%0 Journal Article
%A Guivarch, Y.
%A Le Jan, Y.
%T Note rectificative : “Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions”
%J Annales scientifiques de l'École Normale Supérieure
%D 1996
%P 811-814
%V Ser. 4, 29
%N 6
%I Elsevier
%U https://doi.org/10.24033/asens.1755
%R 10.24033/asens.1755
%G en
%F ASENS_1996_4_29_6_811_0
Guivarch, Y.; Le Jan, Y. Note rectificative : “Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions”. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, pp. 811-814. doi : 10.24033/asens.1755. http://archive.numdam.org/articles/10.24033/asens.1755/

[Br] A. Broise, Astérisque, n° 238, 1996. | Zbl

[E] N. Enriquez, Thèse de l'Université Paris-Sud, 1995.

[G] Y. Guivarc'H, Ergod. Th & Dynam. Sys., 9, 1989, pp. 433-453. | MR | Zbl

[G-H] Y. Guivarc'H and G. Hardy, Ann. I.H.P., Vol. 24, 1988, pp. 73-93.

[G-L] Y. Guivarc'H and Y. Le Jan, Ann. Sci. E.N.S., T. 26, 1993, pp. 23-50. | Numdam | MR

[L-J] Y. Le Jan, C. R. Acad. Sci. Paris, 314, Séries I, 1992, pp. 763-765. | MR | Zbl

Cited by Sources: